# SDR DALA2019031201743

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 INITIAL INSPECTION: WEAR ON STR: 25R, STA: 720 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC S/N 00154 STRINGER 25R STA 720 WAS REPLACED PER ERA 576244-14 REV ORIGINAL. (0980695)
